# SDR USAADD00118

- Difficulty date: July 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-PHL - FLT 2059 - RED NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION ON TAKEOFF.  CYCLED GEAR AND RECEIVED THE SAME RESULTS.  THE FLIGHT RETURNED TO BOSTON AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE NOSE GEAR EXTENSION AND RETRACTION SYSTEMS.  RIGGED THE NOSE GEAR FORWARD STOP ROD/LINK PER MM.  OPERATION OF GEAR INDICATION SYSTEM IS NORMAL.  (M)
